CSpace
非线性schrodinger方程的一个新的守恒差分格式
常谦顺1; 张鲁明2
2000
Source Publication高校应用数学学报a辑
ISSN1000-4424
Volume15AIssue:001Pages:72
Abstract本文对非线性Schrodinger方程提出了一种新的带参数的守恒差分格式,并证明了该格式的收敛性与稳定性,通过数值计算获得如下结论,本文提出的差分格式在取适当的参数后,精度上比ZhangFei等人(1995)的格式有较大幅度的提高。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43197
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.中国石油大学
Recommended Citation
GB/T 7714
常谦顺,张鲁明. 非线性schrodinger方程的一个新的守恒差分格式[J]. 高校应用数学学报a辑,2000,15A(001):72.
APA 常谦顺,&张鲁明.(2000).非线性schrodinger方程的一个新的守恒差分格式.高校应用数学学报a辑,15A(001),72.
MLA 常谦顺,et al."非线性schrodinger方程的一个新的守恒差分格式".高校应用数学学报a辑 15A.001(2000):72.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[常谦顺]'s Articles
[张鲁明]'s Articles
Baidu academic
Similar articles in Baidu academic
[常谦顺]'s Articles
[张鲁明]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[常谦顺]'s Articles
[张鲁明]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.